| Catalog Number |
B2060-080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the superficial femoral artery (sfa) with moderate calcification.The 6.0x80mm armada 35 percutaneous transluminal angioplasty (pta) catheter was inflated twice and a rupture occurred at 12 atmospheres.Another armada 35 was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no indication of a lot specific product quality issue.The investigation determined that the reported material rupture was due to case related circumstances.It is likely that the balloon rupture occurred due to interaction with the anatomy during the second inflation.There were no leaks noted during preparation for use or during the initial inflation, indicating that the damage was not pre-existing.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.